# SDR SWAA2022061307467

- Difficulty date: May 13, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 27,416 hours, 12,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO HAS HEAVY CORROSION AROUND FASTENER HOLES ON ENTRY DOOR SILL PLATE / [01] FWD CARGO ENTRY DOOR SILL PLATE FOUND TO BE OUT OF LIMITS PER 53-30-15-1A-1;[02] FWD CARGO ENTRY DOOR SILL PLATE FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1;[03] ADDED TYPE OF MANUAL;[04] REMOVED FWD CARGO ENTRY DOOR SILL PLATE PER SRM 51-40-02;[05] INSTALLED NEW ENTRY DOOR SILL PLATE WEB PER SRM 51-40-02.;[06] C/W INSPECTION
